# SDR AWXA200400144

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,485 hours, 36,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED ELECTRICAL WIRE FOR EMERGENCY LIGHTING BROKEN IN AFT GALLEY AT LT TRASH BIN COMPARTMENT.  MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT IN AFT GALLEY; OPERATIONAL CHECK WAS GOOD.
